- … show all 0 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
An event is serious (FDA MedWatch definition) when the patient outcome is:
* congenital anomaly
* requires intervention to prevent permanent impairment or damage
A 15-year-old boy developed DRESS after receiving sulfasalazine. During treatment with a methylprednisolone taper, his DRESS was exacerbated and he developed acute hepatitis.
The boy, who had inflammatory bowel disease, developed bloody diarrhoea and was treated with sulfasalazine [route and dosage not stated]. After 1 week of therapy, he developed a cutaneous eruption on his extremities and his face.
The boy's sulfasalazine was withdrawn 1 week after eruption onset. He presented to an emergency department 5 days later with worsening cutaneous eruption, lethargy, fever, and rigors. On admission, his temperature was 38.6°C. He had erythematous confluent plaques and papules which were most significant on his extremities, including his soles and palms. He also had ...
- Ferrero NA, et al. Case report of drug rash with eosinophilia and systemic symptoms demonstrating human herpesvirus-6 reactivation. Pediatric Dermatology 30: 608-613, No. 5, Sep-Oct 2013. Available from: URL: http://dx.doi.org/10.1111/pde.12204 - USA CrossRef
Volume 1472, Issue 1 , p 28
- Cover Date
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
- Industry Sectors